# SDR AALA202110029825

- Difficulty date: September 18, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 36,401 hours, 14,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM FASTENER HOLE LOCATED AT STA 987 AND LBL 43. REPAIRED PER EA 330762 AND SRM 53-00-51-2R-1.
